# SDR ASAA2023080344397

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 850 hours, 246 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING "OVHT/FIRE" WARNING TEST NO. 1 LIGHT DOES NOT ILLUMINATE. GROUNDED - YES. ON DEFERRAL.
